# SDR SWIA202156666

- Difficulty date: January 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE ( FUSELAGE SIDE ) HAS 15 LUG LANDS THAT ARE GOUGED /SCRATCHED AND CHAFFED.   (C-CHECK) RO 3/4/2021    REPLACED PAX DOOR FUSELAGE SIDE HINGE PER SRM 53-21-23-201-007-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-31810 REV AE.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
